I think I had a bad reaction to a codeine tablet. I was feeling fine except for my neck/shoulder. I've pinched a nerve and having sharp pains shoot up my neck and head, so I was icing it after lunch and decided to try the codeine and a nap. I felt the med kick in and suddenly got this pain in my chest - like someone had shoved a hot poker into my chest. Then I started vomiting, and the pain was so intense I just started yelling. I didn't know what to do and I knew I couldn't get outside and into our van and then face sitting in the ER so I told my folks to call the ambulance. It was horrible, I've had lots of pain but usually it builds up over time never that suddenly. I was kicking my feet on the stretcher and asking if they could knock me out. Once I got the zofran, and morphine it died down but it was a rough few hours.
I thought (because I have had gastritis, have GERD) that it was a ulcer, and when my WBC was high Doc said to make sure I didn't have Pancreatitis or an ulcer I had to have a ct scan. I just can't get away from this feeling that there is an underlying cause of my body constantly having issues, and always taking antibiotis.
the UTI. I don't have any usual symptoms the first time they told me I was so confused.
Post Edited (rhnicks) : 2/7/2013 7:26:57 PM (GMT-7)